# SDR FDEA202012053041

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 62,551 hours, 36,802 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE WHEN EXTENDED PRIOR TO LANDING.  FOUND BOTH LAMPS BURNED OUT IN LT GEAR POSITION LIGHT ASSEMBLY.   RELAMPED WITH 2 EA GE 387 LAMPS, OPERATIONS CHECKS GOOD.  A/C OK FOR SERVICE.
